MAUDE Adverse Event Report: CORCYM CANADA CORP. PERCEVAL PLUS SUTRUELESS AORTIC HEART VALVE; TISSUE HEART VALVE

CORCYM CANADA CORP. PERCEVAL PLUS SUTRUELESS AORTIC HEART VALVE; TISSUE HEART VALVE
Model Number PVF-S
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 02/19/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3 other text : unknown disposition.
 
Event or Problem Description
On (b)(6) 2024, a perceval plus valve pvf-s was attempted to be implanted as follows: patient presented with severe aortic stenosis.Annulus measurement of 21.4, stj of 26.5-27.4 via tee.The usual aortotomy was conducted as well as debridement of the calcium.Sizing was conducted.Clear end of a small sizer fell through, white passed with little resistance.After the small valve was implanted, they were unable to get pressures up above 79mm and seeing a small central leak on tee.As such, it was decided to recess the valve to swap for a sutured valve.As reported, upon opening and perceval removal, there was some additional calcium present on the annulus.
 
Additional Manufacturer Narrative
The manufacturing and material records for the device involved in this event, as they pertain to the reported issue, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this prosthesis satisfied all required material, visual, and performance standards at the time of manufacture and release.Based on the information received, upon perceval removal, there was some additional calcium present on the annulus.Furthermore, from the document review performed, no manufacturing deficiencies were noted.As such, the event can reasonably be related to not complete decalcification of annulus (use error).Should further information be received in the future, a follow up report will be provided.
 
Event or Problem Description
On (b)(6) 2024, a perceval plus valve pvf-s was attempted to be implanted as follows: patient presented with severe aortic stenosis.Annulus measurement of 21.4, stj of 26.5-27.4 via tee.The usual aortotomy was conducted as well as debridement of the calcium.Sizing was conducted.Clear end of a small sizer fell through, white passed with little resistance.After the small valve was implanted, they were unable to get pressures up above 79mm and seeing a small central leak on tee.As such, it was decided to recess the valve to swap for a sutured valve.As reported, upon opening and perceval removal, there was some additional calcium present on the annulus.Based on the further information received, patient was extremely well throughout the procedure and continues to do well.

Brand Name
PERCEVAL PLUS SUTRUELESS AORTIC HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc
Manufacturer (Section G)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc
Manufacturer Contact
laura mannino
5005 north fraser way
burnaby, bc 
MDR Report Key18937898
Report Number3004478276-2024-00126
Device Sequence Number17864081
Product Code LWR
UDI-Device Identifier00896208000795
UDI-Public(01)00896208000795(240)PVF-S(17)270113
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
P150011/S013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPVF-S
Device Catalogue NumberPVF-S
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/19/2024
Supplement Report FDA Received Date04/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown